# SDR UHLA2015031400157

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 28,426 hours, 16,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN L1 DOOR VERY HARD TO OPEN FROM OUTSIDE.  ADJUSTED DOOR IAW AMM 52-11-00.  OPS CHECK GOOD.
